# SDR IPXA3678744

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869132
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9R FLOORBOARD DENTED AND HAS A HOLE.  FABRICATED NEW FLOORBOARD IAW EO B767-5320-9693-H.
